MathSciNet Relay Station
MathSciNet bibliographic data
MR865230 81E25 (17B65 81E40)
Itzykson, C.; Zuber, J.-B. Two-dimensional conformal invariant theories on a torus. Nuclear Phys. B 275 (1986), no. 4, 580–616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement